Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Certain congruences on quasigroups


Author: H. A. Thurston
Journal: Proc. Amer. Math. Soc. 3 (1952), 10-12
MSC: Primary 20.0X
DOI: https://doi.org/10.1090/S0002-9939-1952-0045711-5
MathSciNet review: 0045711
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] A. A. Albert, Quasigroups. I, Trans. Amer. Math. Soc. vol. 54 (1943) p. 507. MR 0009962 (5:229c)
  • [2] T. Evans, Homomorphisms of non-associative systems, J. London Math. Soc. vol. 24 (1949) p. 254. MR 0032664 (11:327e)
  • [3] G. Trevisan, A proposito delle relazioni di congruenza sui quasi-gruppi, Rendiconti del Seminario Matematico della Università di Padova vol. 19 (1950) pp. 367-370. MR 0037825 (12:313c)
  • [4] G. Birkhoff, Lattice theory, Amer. Math. Soc. Colloquium Publications, vol. 25, rev. ed., 1948. MR 0029876 (10:673a)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 20.0X

Retrieve articles in all journals with MSC: 20.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1952-0045711-5
Article copyright: © Copyright 1952 American Mathematical Society

American Mathematical Society